MathSciNet Relay Station
MathSciNet bibliographic data
MR1819886 32G05 (14J32 32J18)
Namikawa, Yoshinori Deformation theory of singular symplectic $n$-folds. Math. Ann. 319 (2001), no. 3, 597–623.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement